# SDR 97ZZZX3395

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44UA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45800
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Grounded
- Location: Nr 2 Engine
- Part time: 60,024 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BOG/MIA - IN CRUISE, EXPERIENCED MASTER FIRE WARNING ON NR 2 ENGINE.  SHUT DOWN ENGINE AND FIRE WARNING CEASED.  INSPECTION REVEALED GROUNDED WIRE AT FIRE LOOP ELEMENT.  REPAIRED WIRING, SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
